| Catalog Number |
777426 |
| Medical Device Problem Code |
Calcified (1077)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after stent tube placement, the patient's infection indicators were extremely high, and the stent tube was covered with flocculent material.Following removal of the stent tube, the patient's indicators returned to normal.It was unknown what medical intervention was provided.
Additional Manufacturer Narrative
Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned two photo sample noted one opened (without original packaging), used ureteral stent.Visual inspection of the first photo sample showed a ureteral stent with visible calcification.The second photo is a still image from a video, also depicting the stent with calcification.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description